# SDR TRAX200701681

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 23,965 hours, 20,880 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4666 - GEAR DISAGREE WARNING MSG "BOTH MAIN GEARS UP" FOLLOWED QRH, MANUALLY DEPLOYED MAIN GEARS, EMERGENCY DECLARED.  LANDING GEAR RETRACTION SYSTEM.
